# SDR CALA2024031100686

- Difficulty date: March 7, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 71,528 hours, 26,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 149A76548
- Condition: Missing
- Location: Rh Wheel Well
- Stage of operation: IN
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED IN DENVER WITH FAIRING PANEL MISSING JUST AFT OF RIGHT WHEEL WELL. PANEL. APPEARS TO HAVE DEPARTED ACFT. LOCATED AND DRILLED NEW PANEL PER SRM 51-40-02.
